Alert archive / Arkansas / River Flood Warnings in 2017
River Flood Warning 35, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at May 28, 2017, 10:05 AM CDT for Craighead County, Arkansas. It took effect at May 28, 2017, 11:00 AM CDT. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- May 28, 2017, 10:05 AM CDT (15:05 UTC)
- In effect from
- May 28, 2017, 11:00 AM CDT
- Expired
- May 29, 2017, 10:05 AM CDT
- In force
- 23 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Craighead County, AR
The radar
The Memphis radar (KNQA), 77 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Francis River at Lake City (LCRA4).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07040450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
875
WGUS44 KMEG 281505
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Memphis TN
1005 AM CDT Sun May 28 2017
The National Weather Service has issued a Flood Warning for the Saint
Francis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued this evening or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC031-291505-
/O.NEW.KMEG.FL.W.0035.170528T1600Z-000000T0000Z/
/LCRA4.1.ER.170528T1600Z.170529T1800Z.000000T0000Z.NO/
1005 AM CDT Sun May 28 2017
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Saint Francis River at Lake City
* from Sunday May 28 until further notice.
* At 09 AM Sunday the stage was...9.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 10.5 feet Monday May 29.
* Flood stage is 10.0 feet.
* Forecast to rise above flood stage by Sunday May 28 and continue to
rise to near 10.5 feet by Monday May 29.
At 10.0 feet, Flooding is occurring in the swamps along the river..
&&
LAT...LON 3610 9038 3603 9028 3588 9035 3566 9038
3566 9051 3582 9051
$$
WLC2 follow-up statements
276
WGUS84 KMEG 290045
FLSMEG
Flood Statement
National Weather Service Memphis TN
745 PM CDT Sun May 28 2017
The Flood Warning continues for the Saint Francis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued monday morning.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-300045-
/O.CON.KMEG.FL.W.0016.000000T0000Z-000000T0000Z/
/SFRA4.1.ER.170427T1024Z.170506T1000Z.000000T0000Z.NO/
745 PM CDT Sun May 28 2017
The Flood Warning continues for
the Saint Francis River near Saint Francis
* until further notice.
* At 7 PM Sunday the stage was 24.2 feet.
* Minor flooding is occurring.
* Maximum forecast stage of 24.5 feet Monday May 29.
* Flood stage is 22.0 feet.
* The river will continue rising to near
24.5 feet by Monday May 29 then begin falling.
* At 25.0 feet...Flood water begins flowing over the lower places in
the levee near County Highway 338 north of Saint Francis.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
ARC031-300045-
/O.CON.KMEG.FL.W.0035.000000T0000Z-000000T0000Z/
/LCRA4.1.ER.170528T1645Z.170529T1800Z.000000T0000Z.NO/
745 PM CDT Sun May 28 2017
The Flood Warning continues for
the Saint Francis River at Lake City
* until further notice.
* At 7 PM Sunday the stage was 10.1 feet.
* Minor flooding is occurring.
* Maximum forecast stage of 10.5 feet Monday May 29.
* Flood stage is 10.0 feet.
* The river will continue
rising to near 10.5 feet by Monday May 29 then begin falling.
* At 10.0 feet...Flooding is occurring in the swamps along the river.
&&
LAT...LON 3610 9038 3603 9028 3588 9035 3566 9038
3566 9051 3582 9051
$$271
WGUS84 KMEG 291357
FLSMEG
Flood Statement
National Weather Service Memphis TN
857 AM CDT Mon May 29 2017
The Flood Warning has been cancelled for lake City on
the Saint Francis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued when conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC031-291427-
/O.CAN.KMEG.FL.W.0035.000000T0000Z-170529T1357Z/
/LCRA4.1.ER.170528T1645Z.170528T2300Z.170529T1008Z.NO/
857 AM CDT Mon May 29 2017
Forecast information for
Saint Francis River at Lake City
* At 8 AM Monday the stage was 9.9 feet.
* No flooding is currently forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will slowy fall.
* At 10.0 feet...Flooding is occurring in the swamps along the river.
&&
LAT...LON 3610 9038 3603 9028 3588 9035 3566 9038
3566 9051 3582 9051
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at May 28, 6:38 AM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, May 28, 6:38 AM CDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
638 AM CDT Sun May 28 2017
.UPDATE...
Updated to add 12Z Aviation Discussion.
&&
.PREV DISCUSSION... /issued 550 AM CDT Sun May 28 2017/
UPDATE...
Updated to issue a short fused wind advisory for northeast
Arkansas and the Missouri Bootheel.
DISCUSSION...
A wake low has developed and is producing strong southerly winds
sustained between 20 and 35 mph, with gusts as high as 50 mph over
northeast Arkansas and the Missouri Bootheel. These winds should
persist for a few more hours before abruptly diminishing. A wind
advisory has been issued to cover these winds. Additional
scattered power outages and downed trees will be possible along
with difficult travel. Please use caution if traveling across
these areas through mid morning.
JLH
PREV DISCUSSION... /issued 301 AM CDT Sun May 28 2017/
Widespread convection over the Mid South early this morning will
gradually diminish in coverage towards sunrise. The atmosphere
will attempt to recover behind the diminished convection but there
remains uncertainty as to how well recovery occurs. The primary
upper level trough remains over the Central Plains and will move
east today as a shortwave rotates through the base of the trough
and swings across our region later today. The latest CAM models
suggest that the best airmass recovery will occur along and south
of Interstate 40 where MLCAPE values surge back between 2000-3000
j/kg by later this afternoon. In addition, model guidance
continues to suggest that mid level lapse rates will steepen again
in association with the shortwave trough. Scattered to numerous
showers and thunderstorms should redevelop again by this afternoon
and continue through the evening and overnight hours south of
Interstate 40, with the greatest coverage along and south of the
interstate corridor. This will all occur ahead of a surface cold
front that will drop south across the region through tonight. Deep
layer shear between 30-40 kts combined with the anticipated
moderate instability should support the potential for severe
thunderstorms again this afternoon and evening. This severe
potential will again hinge on airmass recovery and undoubtedly
brings higher uncertainty in this type of pattern. The primary
severe risks will again be damaging winds and large hail.
Temperatures should again recover into the lower to middle 80s
today.
The front should stall out across north Mississippi Sunday night
and linger across the area through Tuesday. Abundant moisture and
instability in the vicinity of the front will support continued
chances for showers and thunderstorms through early portions of
the week across southern areas. Further north, mainly dry
conditions can be expected. Temperatures will remain seasonable
for this time of year with highs mainly in the lower to middle 80s
and lows in the 60s.
Northwesterly flow aloft will remain in place for much of next
week with a series of weak shortwave disturbances sending
stalling weak cold fronts across the area through the end of the
week. This will keep chances for showers and thunderstorms in
place through the end of the week.
By next weekend, continued wet and stormy conditions are expected
as a weak upper level low pressure lifts northeast towards the
region from the Southern Plains. Deep tropical moisture will
advect into the region ahead of this feature potentially leading
to higher coverage by next weekend. Temperatures should remain
seasonable through the extended forecast period.
JLH
&&
.AVIATION...
12Z TAFs
Showers with embedded thunderstorms should continue to diminish
over the next 2-3 hours. Gusty south winds associated with a wake
low should begin to subside this morning. Potential still exists
for MVFR ceilings to affect TAF sites this morning and improve to
VFR conditions this afternoon. VCTS may develop at MEM/MKL/TUP
late this afternoon but confidence is not particularly high in
this TAF set due to effects of the overnight convective activity.
Winds will gradually veer NW/N tonight with the passage of a cold
front.
CJC
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 9 AM CDT this morning for Clay-Craighead-
Greene-Lawrence-Mississippi-Poinsett-Randolph.
MO...Wind Advisory until 9 AM CDT this morning for Dunklin-Pemiscot.
MS...None.
TN...None.
&&Hazardous weather outlook, May 28, 9:12 AM CDT, 53 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 912 AM CDT Sun May 28 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291615- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 912 AM CDT Sun May 28 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight There is a Marginal Risk for severe thunderstorms this afternoon and evening across areas along and south of Interstate 40. The primary severe weather hazards will be damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening across southern portions of the Mid South.
In the hours before
Local storm report, May 28, 4:47 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
447 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG PARIS 36.30N 88.31W
05/27/2017 HENRY TN EMERGENCY MNGR
SEVERAL TREES DOWN ON ROADWAYS ACROSS HENRY COUNTY,
INCLUDING ANTIOCH, ROWE SCHOOL RD, AND OLD PARIS MURRAY
RD. TIME ESTIMATED BASED ON RADAR.
0725 PM TSTM WND DMG 2 ESE SPRINGVILLE 36.24N 88.12W
05/27/2017 HENRY TN TRAINED SPOTTER
TREE FELL ON VEHICLE ON HIGHWAY 69A BETWEEN SPRINGVILLE
AND BIG SANDY.
0743 PM TSTM WND DMG BRUCETON 36.03N 88.25W
05/27/2017 CARROLL TN TRAINED SPOTTER
SEVERAL LARGE LIMBS DOWN AS WELL AS A LARGE TREE DOWN.
WINDS ESTIMATED TO BE 60 MPH+.
0915 PM TSTM WND GST CORNING 36.41N 90.59W
05/27/2017 M67.00 MPH CLAY AR AWOS
67 MPH GUST RECORDED BY AWOS.
0918 PM HAIL HUMBOLDT 35.82N 88.91W
05/27/2017 M1.00 INCH GIBSON TN AMATEUR RADIO
0928 PM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
05/27/2017 LAWRENCE AR EMERGENCY MNGR
TREE FELL ON HOUSE ON GUM STREET IN WALNUT RIDGE.
0932 PM HAIL SEDGWICK 35.98N 90.86W
05/27/2017 E0.88 INCH LAWRENCE AR EMERGENCY MNGR
NICKEL SIZE HAIL AT HIGHWAY 63 IN SEDGWICK.
0935 PM TSTM WND DMG 3 SSW WALCOTT 35.99N 90.69W
05/27/2017 GREENE AR EMERGENCY MNGR
TREES BLOCKING THE ROAD AT HIGHWAYS 141 AND 358.
0945 PM TSTM WND DMG 1 S JONESBORO 35.81N 90.69W
05/27/2017 CRAIGHEAD AR EMERGENCY MNGR
LARGE METAL SHOP ROOF BLOWN OFF ALONG HIGHWAY 1 JUST
SOUTH OF JONESBORO.
0945 PM HAIL MARMADUKE 36.19N 90.39W
05/27/2017 E1.00 INCH GREENE AR TRAINED SPOTTER
0945 PM TSTM WND DMG W JONESBORO 35.82N 90.69W
05/27/2017 CRAIGHEAD AR EMERGENCY MNGR
TREES AND POWER LINES DOWN IN WEST JONEBORO.
1000 PM TSTM WND DMG CARAWAY 35.76N 90.33W
05/27/2017 CRAIGHEAD AR BROADCAST MEDIA
TREES DOWN IN CARAWAY.
1000 PM HAIL 1 N KENNETT 36.25N 90.05W
05/27/2017 M1.00 INCH DUNKLIN MO LAW ENFORCEMENT
1005 PM LIGHTNING 7 N JONESBORO 35.92N 90.69W
05/27/2017 CRAIGHEAD AR LAW ENFORCEMENT
LIGHTNING STRIKE CAUSES A HOUSE FIRE ON COUNTY ROAD 7593
NORTH OF JONESBORO.
1015 PM TSTM WND DMG LEPANTO 35.61N 90.33W
05/27/2017 POINSETT AR PUBLIC
TREES DOWN ON ROADS AND HOUSES IN LEPANTO.
1016 PM TSTM WND GST COOTER 36.05N 89.81W
05/27/2017 M76.00 MPH PEMISCOT MO TRAINED SPOTTER
NUMEROUS TREES DOWN.
1030 PM TSTM WND DMG WHITTON 35.51N 90.27W
05/27/2017 MISSISSIPPI AR BROADCAST MEDIA
LARGE TREE FELL ON HOUSE IN WHITTON.
1040 PM TSTM WND DMG CRAWFORDSVILLE 35.23N 90.33W
05/27/2017 CRITTENDEN AR LAW ENFORCEMENT
*** 1 INJ *** A LARGE TREE FELL ON TWO MOBILE HOMES IN
CRAWFORDSVILLE. ONE MINOR INJURY OCCURRED. A FARM
BUILDING WAS PUSHED OFF ITS SLAB ON HIGHWAY 50.
1042 PM TSTM WND DMG MARION 35.21N 90.20W
05/27/2017 CRITTENDEN AR LAW ENFORCEMENT
TREE FELL ON HOUSE IN MARION. TREES AND POWERLINES DOWN
COUNTYWIDE.
1044 PM TSTM WND DMG DENMARK 35.53N 89.00W
05/27/2017 MADISON TN TRAINED SPOTTER
SEVERAL TREES DOWN AND UPROOTED.
1047 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
05/27/2017 SHELBY TN FIRE DEPT/RESCUE
TREE DOWN ON TRAILER WHERE ONE PERSON WAS TRAPPED FOR
SHORT PERIOD. TIME ESTIMATED BASED ON RADAR.
1050 PM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
05/27/2017 CRITTENDEN AR PUBLIC
DAMAGE TO CASINO IN WEST MEMPHIS.
1050 PM TSTM WND DMG DOWNTOWN MEMPHIS 35.13N 90.05W
05/27/2017 SHELBY TN PUBLIC
TRACTOR TRAILER OVERTURNED ON THE HERNANDO DESOTO I-40
BRIDGE.
1052 PM HAIL 3 E JACKSON 35.63N 88.78W
05/27/2017 E0.88 INCH MADISON TN EMERGENCY MNGR
NICKEL SIZE HAIL AT BEECH BLUFF ROAD AND MOUNDVIEW DRIVE.
1100 PM TSTM WND DMG 8 E DOWNTOWN MEMPHIS 35.13N 89.91W
05/27/2017 SHELBY TN TRAINED SPOTTER
TREES AND POWERLINES DOWN COUNTYWIDE.
1100 PM TSTM WND DMG 4 E DOWNTOWN MEMPHIS 35.13N 89.98W
05/27/2017 SHELBY TN NWS EMPLOYEE
LARGE TREE DOWN AT EAST PARKWAY NEAR SAM COOPER BLVD.
1110 PM TSTM WND GST DOWNTOWN MEMPHIS 35.13N 90.05W
05/27/2017 M69.00 MPH SHELBY TN BROADCAST MEDIA
69 MPH GUST REPORTED IN DOWNTOWN MEMPHIS.
1112 PM TSTM WND GST WHITEHAVEN 35.02N 90.03W
05/27/2017 M61.00 MPH SHELBY TN ASOS
61 MPH GUST AT MEMPHIS INTERNATIONAL.
1115 PM TSTM WND DMG SOUTHAVEN 34.97N 90.00W
05/27/2017 DESOTO MS PUBLIC
POWERLINES DOWN IN SOUTHAVEN.
1200 AM TSTM WND DMG POTTS CAMP 34.65N 89.31W
05/28/2017 MARSHALL MS BROADCAST MEDIA
TREE DOWN ON CHURCH IN POTTS CAMP.
1200 AM TSTM WND DMG POTTS CAMP 34.65N 89.31W
05/28/2017 MARSHALL MS BROADCAST MEDIA
POWER LINES DOWN IN POTTS CAMP.
1205 AM TSTM WND DMG PINE GROVE 34.71N 89.18W
05/28/2017 BENTON MS BROADCAST MEDIA
DOWNED TREES ON HIGHWAY 2 IN PINE GROVE.
1205 AM TSTM WND DMG MICHIE 35.06N 88.43W
05/28/2017 MCNAIRY TN FIRE DEPT/RESCUE
TREE DOWN ON HOUSE ON HIGHWAY 22 IN MICHIE.
1215 AM TSTM WND DMG RIPLEY 34.73N 88.94W
05/28/2017 TIPPAH MS AWOS
TREES DOWN IN RIPLEY.
1220 AM TSTM WND DMG MYRTLE 34.56N 89.12W
05/28/2017 UNION MS BROADCAST MEDIA
HOME DAMAGED IN WESTERN UNION COUNTY WITH DEBRIS ROAD.
1225 AM TSTM WND DMG 10 ESE BOONEVILLE 34.61N 88.41W
05/28/2017 PRENTISS MS BROADCAST MEDIA
TREES DOWN ON HIGHWAY 4 IN PINEY GROVE AREA.
1225 AM TSTM WND DMG 6 W BOONEVILLE 34.66N 88.67W
05/28/2017 PRENTISS MS BROADCAST MEDIA
TREES DOWN IN THE DRY CREEK COMMUNITY.
1225 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
05/28/2017 UNION MS BROADCAST MEDIA
SEVERAL HOMES DAMAGED ALONG COUNTY ROADS 73 AND 75 NORTH
OF NEW ALBANY. SOME HOMES SUFFERED HEAVY DAMAGE ALONG
COUNTY ROAD 107 SOUTH OF NEW ALBANY. MORE DAMAGE OCCURRED
ON HIGHWAY 15 NEAR INGOMAR.
1225 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
05/28/2017 UNION MS BROADCAST MEDIA
HOLE IN THE ROOF OF THE HEALTH AND REHAB CENTER.
1228 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
05/28/2017 UNION MS BROADCAST MEDIA
A HOUSE SUFFERED ROOF AND COLUMN DAMAGE IN NEW ALBANY.
1230 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
05/28/2017 UNION MS TRAINED SPOTTER
POWER LINES DOWN ALONG HIGHWAY 178 ALONG WITH A ROOF
BLOWN OFF A TRAILER ALONG HIGHWAY 178 NEAR TWIN CREEK.
POOL FENCE BLOWN DOWN IN NEW ALBANY.
1235 AM TSTM WND DMG BALDWYN 34.50N 88.63W
05/28/2017 LEE MS BROADCAST MEDIA
TREES DOWN IN BALDWYN.
1245 AM TSTM WND DMG 6 W SHERMAN 34.36N 88.94W
05/28/2017 PONTOTOC MS BROADCAST MEDIA
DAMAGE TO HOMES IN THE CENTER HILL COMMUNITY. TREES DOWN.
1250 AM TSTM WND DMG 7 NW PONTOTOC 34.32N 89.09W
05/28/2017 PONTOTOC MS BROADCAST MEDIA
TREES AND POWER LINES DOWN WEST AND NORTH OF PONTOTOC.
1250 AM TSTM WND DMG GOLDEN 34.49N 88.19W
05/28/2017 TISHOMINGO MS BROADCAST MEDIA
A FEW TREES DOWN IN GOLDEN.
1255 AM TSTM WND DMG 4 S KIRKVILLE 34.39N 88.49W
05/28/2017 ITAWAMBA MS BROADCAST MEDIA
POWER LINES DOWN IN THE RATCLIFF COMMUNITY.
0100 AM TSTM WND DMG MANTACHIE 34.32N 88.49W
05/28/2017 ITAWAMBA MS BROADCAST MEDIA
TREES AND POWER LINES DOWN IN MANTACHIE.
0100 AM TSTM WND DMG FULTON 34.26N 88.40W
05/28/2017 ITAWAMBA MS BROADCAST MEDIA
TREES DOWN ON HIGHWAY 363 NEAR PEPPERTOWN ROAD.
0110 AM TSTM WND DMG PLANTERSVILLE 34.21N 88.67W
05/28/2017 LEE MS BROADCAST MEDIA
TREES DOWN IN PLANTERSVILLE.
0130 AM TSTM WND DMG AMORY 33.99N 88.48W
05/28/2017 MONROE MS BROADCAST MEDIA
SOME TREES DOWN ON HIGHWAY 278 IN THE AMORY AREA AND
ACROSS NORTHERN MONROE COUNTY. A TREE FELL ON HOUSE IN
AMORY.
&&
JLHLocal storm report, May 28, 4:52 AM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
452 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG 2 N DOWNTOWN MEMPHIS 35.16N 90.06W
05/27/2017 SHELBY TN BROADCAST MEDIA
PARTIAL BUILDING COLLAPSE AND GAS LEAK AT THE 100 BLOCK
OF HARBOR TOWN CIRCLE ON MUD ISLAND JUST NORTH OF
DOWNTOWN MEMPHIS.
&&
JLHLocal storm report, May 28, 4:56 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
456 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND DMG 1 ESE MIDTOWN MEMPHIS 35.13N 89.97W
05/27/2017 SHELBY TN EMERGENCY MNGR
LARGE SATELLITE DISH BLOWN OFF OF THE ROOF OF THE MEMPHIS
OFFICE OF EMERGENCY MANAGEMENT.
&&
JLHLocal storm report, May 28, 6:58 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
658 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TSTM WND DMG BARGERTON 35.73N 88.50W
05/27/2017 HENDERSON TN EMERGENCY MNGR
TREES AND POWER LINES DOWN ACROSS CENTRAL AND NORTHERN
SECTIONS OF HENDERSON COUNTY.
&&Local storm report, May 28, 9:41 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
941 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG ECRU 34.36N 89.03W
05/28/2017 PONTOTOC MS BROADCAST MEDIA
TREES AND POWERLINES DOWN ACROSS THE COMMUNITY
&&
JOHNSONThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:24 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 51 min |
| May 27, 9:06 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Lawrence, Mississippi, Randolph | 39 min |
| May 27, 9:38 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Lawrence | 52 min |
| May 27, 9:55 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 50 min |
| May 27, 9:58 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett | 47 min |
| May 27, 10:29 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 46 min |
| May 27, 10:38 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 52 min |
| May 27, 10:51 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, St. Francis | 54 min |
| May 27, 11:04 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 41 min |
| May 27, 11:41 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 36 min |
| May 28, 12:03 AM CDT | Special Weather Statement | MEG | Craighead, Poinsett | 42 min |
| May 28, 12:36 AM CDT | Special Weather Statement | MEG | Cross, Mississippi, Poinsett | 39 min |
| May 28, 5:43 AM CDT | Wind Advisory | MEG | Clay, Craighead, Greene, Lawrence, Mississippi, Poinsett and 1 more | 3 hr |
Nearby
River Flood Warnings in Arkansas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.